MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET ILOK PRI TIB TRAY 67MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET ILOK PRI TIB TRAY 67MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that, during the inspection of a loaner kit, it was discovered that the security seal of the package is opened.The product is in the unsealed package.There is no additional information available.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, this report should be voided as no product or packaging failure occurred.Reported description indicates that the product was opened during surgery and returned to the loaner kit warehouse.
 
Event or Problem Description

Brand Name
BIOMET ILOK PRI TIB TRAY 67MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12518531
Report Number0001825034-2021-02677
Device Sequence Number4054137
Product Code JWH
UDI-Device Identifier00887868247774
UDI-Public(01)00887868247774(17)300909(10)616100
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141212
Device Lot Number616100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown